# SDR UALA2012112106717

- Difficulty date: November 19, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 47,245 hours, 12,122 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-9 VISIT, FOUND CABIN RT OVERWING LWR EMERGENCY LIGHTS INOP.   INSTALLED NEW BATTERY PACK M1554 AND OPS CHECKS NORMAL REF MM33-51-07. N-R 30623.
